Generalized modular symbols and relative Lie algebra cohomology

Avner Ash, David Ginzburg

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper we explore the limitations forced on the infinity type of a cohomological automorphic representation given the non-vanishing of an associated period over a generalized modular symbol. After some general remarks, we discuss the example of GL(2n) over a totally real field.

Original languageEnglish
Pages (from-to)337-355
Number of pages19
JournalPacific Journal of Mathematics
Issue number2
StatePublished - Oct 1996


Dive into the research topics of 'Generalized modular symbols and relative Lie algebra cohomology'. Together they form a unique fingerprint.

Cite this